# SDR FDEA202110142534

- Difficulty date: October 14, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR EXTERNAL DOUBLERS AT FUSELAGE SKIN STATION 285 Z=-  33. EXISTING REPAIR EXTERNAL DOUBLERS AT FUSELAGE SKIN STATION 285 Z=-33 RIGHT HAND   SIDE EVALUATED AND FOUND REPAIR DEVIATION TO SRM 53-00-01-2R REPAIR 1 FIGURE 201   CLASS II. EA # 1-5330-T0364847 P1 TITLE : FUSELAGE - PLATES & SKINS - NOSE FUSELAGE -   EXISTING REPAIR FOUND ON RH SKIN AT STA 285 , Z = -33. ACCOMPLISHED . EO 1-5100-7-5001B6   PT1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11-REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR CLASSIFED AS MAJOR PER GMM 6-2-  100.
